Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The finite length partial fitted journal bearing with axial oil groove

Author: Melvin J. Jacobson
Journal: Quart. Appl. Math. 16 (1958), 1-10
DOI: https://doi.org/10.1090/qam/99974
MathSciNet review: QAM99974
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. C. Shaw and E. F. Macks, Analysis and lubrication of bearings, McGraw-Hill, New York, 1949
  • [2] L. J. Bradford, Bearing design in the light of oil film pressure investigations, Penna. State Coll. Bull. 14, 22 (1931)
  • [3] A. E. Norton, Lubrication, McGraw-Hill, New York, 1942
  • [4] E. T. Whittaker, A formula for the solution of algebraic or transcendental equations, Proc. Edinburgh Math. Soc. 36, 103 (1917-18)
  • [5] G. N. Watson, Asymptotic expansions of hypergeometric functions, Trans. Cambridge Phil. Soc. 22, 277-308 (1918)
  • [6] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391

Additional Information

DOI: https://doi.org/10.1090/qam/99974
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society